Number of the records: 1  

On the Aubin property of solution maps to parameterized variational systems with implicit constraints

  1. 1.
    0509759 - ÚTIA 2021 RIV DE eng J - Journal Article
    Gfrerer, H. - Outrata, Jiří
    On the Aubin property of solution maps to parameterized variational systems with implicit constraints.
    Optimization. Roč. 69, 7-8 (2020), s. 1681-1701. ISSN 0233-1934. E-ISSN 1029-4945
    R&D Projects: GA ČR GA17-04301S
    Institutional support: RVO:67985556
    Keywords : solution map * parameterized variational system * Aubin property * directional limiting coderivative
    OECD category: Pure mathematics
    Impact factor: 2.360, year: 2020
    Method of publishing: Open access
    http://library.utia.cas.cz/separaty/2019/MTR/outrata-0509759.pdf https://www.tandfonline.com/doi/full/10.1080/02331934.2019.1657427

    In the paper, a new sufficient condition for the Aubin property to a class of parameterized variational systems is derived. In these systems, the constraints depend both on the parameter as well as on the decision variable itself and they include, e.g. parameter-dependent quasi-variational inequalities and implicit complementarity problems. The result is based on a general condition ensuring the Aubin property of implicitly defined multifunctions which employs the recently introduced notion of the directional limiting coderivative. Our final condition can be verified, however, without an explicit computation of these coderivatives. The procedure is illustrated by an example.
    Permanent Link: http://hdl.handle.net/11104/0300390

     
     
Number of the records: 1